# SDR DALA2016050203509

- Difficulty date: May 1, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 1155
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON OUTER PAN, FWD EDGE AT BS 1155 AND BEAM NR 1 IN AFT CARGO COMPARTMENT DOOR. CRACK ON OUTER PAN WAS STOPPED IAW SRM 51-01, PAR 21.  HFEC INSPECTION WAS ACCOMPLISHED ON STOP HOLES, 2 E/A.  NO CRACK WERE FOUND IAW SRM 51-01 PAR 21B.  NEW DOUBLER WAS FABRICATED, PAINTED AND INSTALLED IAW SRM 52-03, FIG 8.
